# SDR SWIA200819711

- Difficulty date: April 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,940 hours, 11,344 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE MOUNT BUSHINGS ARE CORRODED.  (FOUND AT C-CHECK)  REPLACED BUSHINGS AS REQUIRED.
